# SDR UALA2013031101416

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,132 hours, 10,946 cycles
- Engine: Pwa PW4056
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Structure
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER CONTROL MODULE MOUNT TRUNNION LOWER RIGHT ATTACH BORE IS GOUGED AND SCORED.  CHIPPED AREA DIMENSIONS, .250 X .150 WITH A DEPTH OF .140.  BLENDED GOUGED AREA FROM BOLT THREADS OUT TO .015" OVER FROM .312", DEPTH INTO BORE .312".  NEEDS EDDY CURRENT INSP AND EG APPROVAL TO CONTINUE FOR RUD PCU INSTALLATION.  ACCOMPLISHED EDDY CURRENT OF INNER BORE PER NDT MANUAL PART 6, 51-00-00, PROCEDURE 11.
